# SDR ASAA2012120793420

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,120 hours, 4,656 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE CAUTION LT ON BOTH NAV DISPLAYS DURING TAXI OUT.  PERFORMED QRH AND SYS RESET PROPERLY.  CONTINUED WITH FLIGHT.
